# SDR ASAA2023013041741

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 28,184 hours, 8,838 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNABLE TO MAKE A CALL ON SATCOM BUT ABLE TO RECEIVE. GOT(HEARD) MESSAGE "THE NUMBER YOU HAVE DIALED IS NO LONGER IN SVC" ALSO HEARD "NO ROUTES FOUND". GROUNDED - YES. PERFORMED SATCOM SYSTEM TEST FOUND NORMAL. ABLE TO CALL AND RECEIVE WITH NO REMARK REF B737-900 AMM 23-15-00-730-801.
